# SDR DL73S040358

- Difficulty date: April 19, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,022 hours, 35,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576622
- Condition: Damaged
- Location: S10r, Bs360-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARKS WERE NOTED IN THE LOWER SKIN AT THE LAP SPLICE LOCATED AT S10R FROM BS 360 THROUGH BS 540.  DAMAGE WAS REMOVED AND REPAIRED PER INSTRUCTIONS CONTAINED IN ERA 089757-14.
